# SDR AALA20140322003

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 9,064 hours, 3,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER L1190 LIGHT ASSEMBLY IS BROKEN.  REPLACED L1190 EXIT IDENTIFIER LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
